Pacific Journal of Mathematics

Extending bounded holomorphic functions from certain subvarieties of a weakly pseudoconvex domain.

Kenzō Adachi

Article information

Source
Pacific J. Math., Volume 110, Number 1 (1984), 9-19.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102711092

Mathematical Reviews number (MathSciNet)
MR722733

Zentralblatt MATH identifier
0477.32013

Subjects
Primary: 32D15: Continuation of analytic objects
Secondary: 32D05: Domains of holomorphy 32F15

Citation

Adachi, Kenzō. Extending bounded holomorphic functions from certain subvarieties of a weakly pseudoconvex domain. Pacific J. Math. 110 (1984), no. 1, 9--19. https://projecteuclid.org/euclid.pjm/1102711092


Export citation

References

  • [1] K. Adachi, Extending bounded holomorphic functions from certain subvarieties of a strongly pseudoconvex domain, Bull. Fac. Sci., Ibaraki Univ., Math., No. 8, (1976), 1-7.
  • [2] E. Amar, d-CohomologieC00et applications, preprint.
  • [3] F. Beatrous, Jr., Holder estimates for the equation with a support condition, Pacific J. Math., 90, No.2, (1980), 249-257.
  • [4] J. E. Fornaess, Embedding strictly pseudoconvex domains in convex domains, Amer. J. Math., 98 (1976), 529-569.
  • [5] G. M. Henkin, Continuation of bounded holomorphic functions from submanifolds in general position to strictly pseudoconvex domains, Izv. Akad. Nauk SSSR, 36 (1972), 540-567. (Englishtranslation: Math. USSR Izvestija, 6 (1972), 536-563.)
  • [6] N. Kerzman, Holder and Lp-estimates for solutions ofdu = f in strongly pseudoconvex domains, Comm. Pure Appl. Math., 24 (1971),301-380.
  • [7] R. M. Range, Holomorphic approximation near strictly pseudoconvex boundary points, Math. Ann., 201 (1973), 9-17.
  • [8] E. L. Stout, An integral formula for holomorphic functions on strictly pseudoconvex hypersurfaces, Duke Math. J., 42, No. 2 (1975), 347-356.